# SDR SWAA2016012648400

- Difficulty date: January 22, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 63,115 hours, 37,790 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 6937307145
- Part serial: D00417
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU DETECTION LIGHT ILLUMINATED IN FLIGHT.  R & R ENG & APU FIRE CONTROL PANEL IAW AMM.
